# SDR SWIA202156216

- Difficulty date: February 1, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 601R3170923
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SUPPORT LEG IS CRACKED   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED PAX DOOR SUPPORT LEG. REF: CRJ200 AMM 52-11-13-000-806 AND CRJ200 AMM 52-11-13-400-804, NO ADJUSTMENT REQUIRED.
